Also he is trying to stop smoking marijuana and switched that for Wellbutrin. He's having difficulty with withdrawal symptoms like desiring to smoke to relieve anxiety.
Golden; Your son is feeling normal for Wellbutrin Let him know that it is normal for this to happen for the first 1 to 2 weeks and the anxiety when you start this and other symptoms sometimes increase during that period. anytime from now to the next week or more these feelings start to go away faster. Then little by little over the next couple of weeks he should start to feel better right up to the time he has been on it for 6 to 8 weeks where it peaks your blood level. So this is not all from the withdrawal part it is also the medications working there way up. This is a very good medication and the one thing I put about the time it takes is with many of these types but it can kick in faster also for different people By the way it dose help if he takes this medication at about the same time each day. So he keeps a steady blood level. Best of luck to both of you. Chuck1957
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 4 answers
Posted 16 Nov 2010 • 2 answers
Posted 3 Mar 2012 • 3 answers
Posted 12 Aug 2015 • 1 answer
Posted 25 Feb 2016 • 2 answers